# SDR DHL2003751005

- Difficulty date: February 5, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING MCD ON TAXI OUT IN MCI, AN ACRID ODOR BECOMES PRESENT IN COCKPIT, AFTER TURNING ON PACKS, ODOR REMAINS FOR 5-10 MINUTES.  RETIGHTENED GROUND INTERCONNECT LINES, RAN PACKS FOR 30 MINUTES, NO ODOR DETECTED, OPS CHECKED NORMAL IAW M/M 21-21-0 & 20-80-01.
